MathSciNet Relay Station
MathSciNet bibliographic data
MR1735348 (2000k:05232) 05C75 (05C12 05C38)
Polat, Norbert On infinite bridged graphs and strongly dismantlable graphs. Discrete Math. 211 (2000), no. 1-3, 153–166.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement